# SDR ASAA2023101345672

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,673 hours, 17,545 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FAN BLADE ON LEFT ENGINE. GROUNDED - YES. (RESOLVED ON W/O: 1973246 TASKCARD: N/R-00001 ) THE REPAIR IS ON #23 FAN BLADE. NO REPAIR FOUND ON #3 FAN BLADE AND NO DAMAGE ON #3 FAN BLADE. PERFORMED FLOURESCENT PENETRANT INSPECTION ON #23 FAN BLADE REPAIRED AREA IAW AMM 70-40-01-910-801-F00. NO DEFECT NOTED. 57213 10/16/2023 SEAMC WILL NOTIFIED. THIS CLEARS MCT DEFERRAL. SEAMC WILL NOTIFIED.
